# SDR CALA2022100302601

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 511KB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511KB HAS THE FOLLOWING DISCRPANCIES: ON OUTER SIDE NUMEROUS SCREW HOLES HAVE COMPOSITE MATERIAL SHOW NEAR SEVERAL HOLES (CIRCLED IN RED); IN NUMEROUS SPOTS ALONG EDGE SIGNS OF TAPE PEELING AND SEPARATION IN NUMEROUS SPOTS; INNER PORTIONS OF TAPE SHOW SIGNS OF BUBBLING, SEPARATION, AND PEELING; ON LONGER RAISED PORTION LARGE SCRATCH IN CENTER OF THAT SECTION. ITEM UPDATED TO REFLECT ITS MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR. PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 511KB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6)).
